# SDR EB1R201212060001

- Difficulty date: December 6, 2012
- Submitted: December 6, 2012
- Operation: General aviation
- Filed by: Aviation Sales and Maintenance Inc, repair station EB1R107K
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- Aircraft time: 55,608 hours, 27,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF "C" CHECK CARD 1C421481, FOUND CORROSION ON THE LOWER SKIN SURFACE OF THE RT WING CENTER SECTION AT BS 559-562, RBL 52 - RBL 58 AT STIFFNER 9C.  AREA IS 3" X 6" WITH A MAXIMUM BLEND OUT DEPTH OF 0.090" (OUT OF SRM LIMITS).  REQUESTED A REPAIR PROCEDURE FROM MFG AND RECEIVED A REPAIR SCHEME FROM MFG, ACCOMPLISHED THE REPAIR IAW BOEING "STATEMENT OF COMPLIANCE" FORM 8100-9, REF 201211210021-0003D1, DATED 5 DEC, 2012
